# SDR QXEA200501739

- Difficulty date: December 2, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 14,837 hours, 21,645 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: AYLZ50970
- Part serial: 1807F
- Condition: Malfunctioned
- Location: Windshield Heat
- Part time: 240 hours, 357 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2027, LEFT WINDSHIELD HOT CAUTION LIGHT ILLUMINATED DURING TAXI.  MAINTENANCE REPLACED CAPTAINS WINDSHIELD HEAT CONTROLLER.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
